Alert archive / Pennsylvania / Areal Flood Advisories in 2009
Areal Flood Advisory 48, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2009, 5:54 AM EDT for Chester County, Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2009, 5:54 AM EDT (09:54 UTC)
- Expired
- Aug 2, 2009, 9:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1533 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 3:41 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 2, 3:41 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT SUN AUG 2 2009
.SYNOPSIS...
A WARM FRONT WILL MOVE NORTH THROUGH THE REGION TODAY. A COLD
FRONT WILL THEN COME DOWN FROM THE NORTHWEST AND CROSS THE REGION
TONIGHT BEFORE STALLING TO THE SOUTH. ANOTHER COLD FRONT IS
EXPECTED TO CROSS THE AREA ON WEDNESDAY AND MIGHT MAKE IT A BIT
FARTHER SOUTH INTO DELMARVA THAN ITS PREDECESSORS BEFORE
DISSIPATING. THIS WOULD PERMIT A HIGH PRESSURE SYSTEM TO BUILD
DEEPER INTO THE MIDDLE ATLANTIC STATES FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHOWERS AND TSTMS THAT DEVELOPED TO OUR WEST OVERNIGHT WERE
SPREADING INTO THE REGION. RAINFALL RATES IN EXCESS OF AN INCH AN
HOUR WERE SHOWN ON RADAR. WITH PCP WATER OF 2 INCHES, AS WELL AS A
WARM FRONT MOVING NORTH THROUGH THE AREA AND A JET MOVING BY TO
THE NW PUTTING THE AREA IN UPPER DIVERGENCE, THE SHOWERS AND TSTMS
SHOULD KEEP DEVELOPING THROUGH THE DAY.
MODELS CORRECTLY SHOWED A WEAK SHORT WAVE OVER THE AREA EARLY THIS
MORNING AND THIS HELPED CAUSE THE EARLY MRNG SHOWERS AND TSTMS.
MEANWHILE, ANOTHER AREA OF SHOWERS AND TSTMS WAS MOVING EAST FROM
WV AND KY. THIS WAS ASSOCIATED WITH A BETTER ORGANIZED SHORT WAVE
ALOFT. ALTHOUGH MODEL TIMING ON THE SHORT WAVES IS NOT IN CLOSE
AGREEMENT, THERE WAS ENOUGH TO GIVE ME CONFIDENCE THAT THERE WILL
BE CONTINUED SHOWERS AND TSTMS INTO THIS EVENING. A COLD FRONT
SHOULD MOVE THROUGH FROM THE WEST TONIGHT, PUSHING ALL THE SHOWERS
AND TSTMS OUT TO SEA.
SPC HAS ALSO PLACED THE AREA UNDER A SLIGHT RISK DUE TO THE
INSTABILITY AND OUR POSITION VS THE UPPER JET LIFTING OUT TO THE
NW.
FCST TEMPS WERE GENERALLY CLOSER TO THE MET THAN THE MAV.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
HIGH PRESSURE MOVES OVER THE AREA, BUT WE REMAIN IN WEAK CYCLONIC
FLOW ALOFT. FOR NOW I WENT WITH A DRY FORECAST, BUT IF ANY
SHORTWAVES MOVE THROUGH ALOFT, ISOLATED TSTMS COULD FORM MONDAY
AFTN.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THERE IS INCREASED CHANCE OF THUNDERSTORMS ON TUESDAY AS THE NEXT
COLD FRONT APPROACHES. FROM WEDNESDAY DAY INTO THURSDAY NIGHT WE
KEPT A NORTHWEST TO SOUTHEAST POP GRADIENT BECAUSE OF THE FORECAST
LOCATION AND THEN PROXIMITY OF THE FRONT TO OUR CWA. WE WENT DRY
EVERYWHERE FRIDAY AND SATURDAY WITH DRY NW FLOW ALOFT.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
WELL, THE TAFS GOT COMPLICATED IN A HURRY THIS MORNING AS THERE ARE
SEVERAL FACTORS THAT ARE COMING INTO PLAY. FIRST, LATEST RADAR
IMAGERY SHOWS SHOWERS AND THUNDERSTORMS IN ERN PA AND DOWN TOWARDS
WASHINGTON DC. THE STORMS IN ERN PA ARE OBVIOUSLY, THE MORE
IMMEDIATE THREAT AND HAD TO INCLUDE VCTS AND TSRA AT KRDG AND VCTS
AT KABE. NOT SURE HOW FAR EAST THESE STORMS WILL GET OR IF THE
STORMS NEAR DC WILL EVENTUALLY IMPACT THE PHILLY METRO TERMINALS.
THE NEXT CONCERN IS THE LOW CLOUDS AND FOG THAT ARE BEGINNING TO
AFFECT PORTIONS OF THE REGION. MOST LOCATIONS WITH THE EXCEPTION OF
KABE AND KRDG HAVE IFR TO LIFR CIGS THIS MORNING. MOST AREAS STILL
HAVE MVFR VSBYS, BUT IT APPEARS THAT SOME IFR AND EVEN LIFR VSBYS
MAY FOLLOW AS WELL. THE LOW CLOUDS AND FOG SHOULD BURN OFF SHORTLY
AFTER DAYBREAK. THEN, MORE WIDESPREAD SHOWERS AND TSRA ARE EXPECTED
LATER THIS MORNING AND INTO THE AFTN. THE LATEST GUIDANCE APPEARS
THERE MAY BE A BREAK LATER IN THE AFTN BEFORE MORE SHOWERS AND
STORMS IN THE EVENING. THIS IS A LOW CONFIDENCE FCST WRT THE TIMING
OF THE PRECIP AS MUCH OF THIS FCST IS BEING INFLUENCED BY UPPER
LEVEL DISTURBANCES AND EACH COMPUTER MODEL HANDLES THEM
DIFFERENTLY. THERE IS ALSO THE POTENTIAL FOR VERY HEAVY RAIN WITH
ANY OF THE THUNDERSTORMS. HOWEVER, IT DOES APPEAR THAT VFR CONDS
WILL GENERALLY BE PREVALENT OUTSIDE OF ANY SHWRS/TSRA WHERE MVFR AND
IFR WILL CERTAINLY BE THE RULE. OVERALL, NOT THE BEST DAY TO BE
FLYING IN THE LOCAL AREA.
OUTLOOK...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE FOR MONDAY THROUGH
WEDNESDAY, WITH A CHANCE OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY. HOWEVER, IT APPEARS THAT SHOWERS AND
THUNDERSTORMS MAY BE MORE ORGANIZED BY WEDNESDAY AS ANOTHER CDFNT
APPROACHES THE REGION.
&&
.MARINE...
SEVERAL WEATHER FEATURES WILL IMPACT THE AREA TODAY AS SEVERAL UPPER
LEVEL DISTURBANCES AND FRONTAL BOUNDARIES BRING UNSETTLED WX TO THE
AREA. THE LATEST MDLS BRINGS A SFC LOW AND UPPER LEVEL SYSTEM
THROUGH OUR AREA THIS AFTN INTO TONIGHT. HOWEVER, THE GFS IS
STRONGER WITH THE SFC LOW BY THE TIME IT REACHES THE CSTL WATERS
OVERNIGHT TONIGHT. AS A RESULT, THE WAVEWATCH, WHICH IS BASED ON
THE GFS INDICATES SOME POTENTIAL FOR SCA WITH 5 FT SEAS TONIGHT.
HOWEVER, NONE OF THE OTHER MODELS ARE AS ROBUST WITH THIS LOW AND
WITH A MARGINAL CASE FOR SCA, WILL HOLD OFF ATTM AND CONTINUE TO
MONITOR THE SITUATION. HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY
THROUGH MIDWEEK. ANOTHER COLD FRONT WILL APPROACH THE REGION ABOUT
WEDNESDAY. IT APPEARS THAT WINDS AND SEAS OUTSIDE OF TSTMS WILL
REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA MONDAY THROUGH MIDWEEK.
&&
.HYDROLOGY...
RAINFALL IS EXPECTED TO BE 1 TO 2 INCHES AND GRIDDED FLASH FLOOD
GUIDANCE SHOWS SOME AREAS IN THE NEWLY ISSUED WATCH NOT EVEN
NEEDING 1 INCH IN AN HOUR OR 2 INCHES IN 3 HOURS. RAINFALL RATES
FROM SOME SHOWERS AND TSTMS SHOULD REACH 2 INCHES AN HOUR.
THEREFORE THE FLASH FLOOD WATCH WAS ISSUED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ054-055-060>062-
067>071.
NJ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ001-007>010-012-
013-015-017>019.
DE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...GIGI/STAUBER
AVIATION...NIERENBERG
MARINE...NIERENBERG
HYDROLOGY...STAUBERHazardous weather outlook, Aug 2, 2:43 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 243 AM EDT SUN AUG 2 2009 DEZ001-MDZ008-NJZ001-007>010-012-013-015-017>019-PAZ054-055-060>062- 067>071-031000- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 243 AM EDT SUN AUG 2 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ANY THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS, VERY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-024>026-031000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 243 AM EDT SUN AUG 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. ANY THUNDERSTORMS THAT DEVELOP THROUGH THIS EVENING COULD HAVE VERY HEAVY RAINFALL...STRONG GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002-003-MDZ012-015-019-020-NJZ016-020>023-027-031000- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 243 AM EDT SUN AUG 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORMS THAT DEVELOP THROUGH THIS EVENING COULD HAVE VERY HEAVY RAINFALL...STRONG GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-031000- DELAWARE BEACHES- 243 AM EDT SUN AUG 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORMS THAT DEVELOP THROUGH THIS EVENING COULD HAVE VERY HEAVY RAINFALL...STRONG GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-031000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 243 AM EDT SUN AUG 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY COULD HAVE STRONG GUSTY WINDS AND VERY HEAVY RAINFALL AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. RNS
In the hours before
Special weather statement, Aug 2, 5:22 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 522 AM EDT SUN AUG 2 2009 DEZ001-MDZ008-NJZ001-007>010-PAZ054-055-060>062-067>070-021115- BERKS PA-BUCKS PA-CARBON PA-CECIL MD-CHESTER PA-DELAWARE PA- HUNTERDON NJ-LEHIGH PA-MONROE PA-MONTGOMERY PA-MORRIS NJ- NEW CASTLE DE-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ- 522 AM EDT SUN AUG 2 2009 ...SCATTERED SHOWERS AND THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL AFFECT BERKS...BUCKS...CARBON...CECIL...CHESTER... DELAWARE...HUNTERDON...LEHIGH...MONROE...MONTGOMERY...MORRIS... NEW CASTLE...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES... AT 515 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROAD AREA OF SCATTERED SHOWERS AND THUNDERSTORMS OVER NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. ALTHOUGH THE INDIVIDUAL SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT 30 MPH, THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO REDEVELOP OVER THE SAME AREA THROUGH EARLY THIS MORNING. THERE WILL BE FREQUENT CLOUD TO GROUND LIGHTNING WITH ANY THUNDERSTORMS AND SOME TORRENTIAL DOWNPOURS ARE ALSO EXPECTED. RAINFALL RATES COULD REACH 2 INCHES AN HOUR. FLOODING IS POSSIBLE ALONG SMALL STREAMS AND IN POOR DRAINAGE AREAS. FORECASTER: RNS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 2:19 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 13 hr |
| Aug 2, 7:34 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 3 hr |
| Aug 2, 8:48 AM EDT | Areal Flood Warning | PHI | Mercer | 4 hr |
| Aug 2, 10:53 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 67 min |
| Aug 2, 11:14 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Warren | 61 min |
| Aug 2, 11:18 AM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 9 hr |
| Aug 2, 11:25 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer | 65 min |
| Aug 2, 11:30 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 60 min |
| Aug 2, 11:33 AM EDT | Special Marine Warning | PHI | 87 min | |
| Aug 2, 11:48 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 57 min |
| Aug 2, 11:51 AM EDT | Tornado Warning | PHI | Mercer | 24 min |
| Aug 2, 12:13 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 3 hr |
| Aug 2, 12:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Aug 2, 12:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 48 min |
| Aug 2, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 60 min |
| Aug 2, 12:49 PM EDT | River Flood Warning | PHI | Mercer | 8 hr |
| Aug 2, 1:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Aug 2, 1:43 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 47 min |
| Aug 2, 1:49 PM EDT | Special Marine Warning | PHI | 86 min | |
| Aug 2, 1:51 PM EDT | Special Marine Warning | PHI | 84 min | |
| Aug 2, 1:56 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 2, 1:59 PM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 13 hr |
| Aug 2, 4:16 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 20 hr |
| Aug 2, 4:16 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 22 hr |
| Aug 2, 3:29 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Aug 2, 7:51 AM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Aug 2, 9:04 AM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 4 hr |
| Aug 2, 9:06 AM EDT | Flash Flood Warning | PHI | Berks, Carbon, Chester, Lehigh, Monroe, Northampton | 4 hr |
| Aug 2, 10:08 AM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 9 hr |
| Aug 2, 10:08 AM EDT | Severe Thunderstorm Warning | PHI | Chester | 67 min |
| Aug 2, 10:24 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 66 min |
| Aug 2, 12:33 PM EDT | River Flood Warning | PHI | Bucks | 28 hr |
| Aug 2, 1:25 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 6 hr |
| Aug 2, 4:06 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Aug 2, 4:21 PM EDT | River Flood Warning | PHI | Chester | 56 min |
| Aug 2, 4:22 PM EDT | Flash Flood Warning | PHI | Berks | 2 hr |
| Aug 2, 6:15 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 4 hr |
| Aug 2, 6:25 PM EDT | Areal Flood Warning | PHI | Philadelphia | 4 hr |
| Aug 2, 10:32 AM EDT | Tornado Warning | PHI | New Castle | 28 min |
| Aug 2, 10:39 AM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 96 min |
| Aug 2, 12:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 67 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2009Every areal flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.